MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05168449190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ca2 calcium gen.2 results from two patient samples tested on the cobas 8000 cobas c 701 module.The initial results were not reported outside of the laboratory as they were deemed too low, prompting the rerun of the patient samples.Sample id (b)(6): on (b)(6) 2023, the initial result from the module was 5.0 mg/dl.The repeat result from the module was 9.0 mg/dl.This result was deemed correct.Sample id (b)(6): the patient sample was also rerun on another module.On (b)(6) 2023, the initial result from the module was 7.2 mg/dl.The first repeat result from the module upon auto-repeat was 6.0 mg/dl.The second repeat result from the other module was 8.2 mg/dl.This result was deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 694033.The expiration date was requested but not provided.The field service engineer inspected the module and found that one of the vacuum vessels was filling with fluid causing issues with cell cleaning.He then cleaned the vacuum flow path, the drain waste elbow, and the waste manifold.He verified the module's vacuum vessel's waste evacuation performance by mechanism checks with successful results.He performed a precision check with successful results.The investigation reviewed the last calibration performed on 08-aug-2023 and 11-aug-2023; the results were within specifications.The investigation reviewed the qc recovery; numerous flags were noted.The investigation was unable to determine if the qc was out of range as there were no specific ranges and standard deviation (sd) values provided.The investigation reviewed the alarm trace.Multiple abnormal aspiration alarms on both sample probes a and b were found.There was also an alarm regarding the water reservoir level being too low.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17709828
Report Number1823260-2023-02923
Device Sequence Number2149118
Product Code JJE
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168449190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale